# SDR QXEA2013012800201

- Difficulty date: January 28, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 611AR OTBD FRAME CRACKED ON TOP AND BOTTOM INBD FRAME CRACKED ON BOTTOM.  INBD LOWER CORNER OF DE-ICE BOOT LIFTED TO FACILITATE REPAIR IAW AMM 3-=0-11-76-000-801. REMOVED CRACKED PREVIOUS REPAIR ON INBD LOWER FRAME SECTION, (CRACK LIMITED TO PREVIOUS REPAIR) REMOVED RIVETS ON OTBD TOP AND BOTTOM FRAME SECTIONS IAW RD 8/4-57-1557.  CUT DAMAGED FRAME SECTION OUT IAW RD 8/4-57-1557.  CUT DAMAGED FRAME SECTION OUT FROM OTBD BOTTOM FRAME SECTION IAW RD 8/4-57-1557.  FABRICATED REPAIR ANGLE AND FILLER, LOCATED AND DRILLED REPAIR PARTS IAW RD 8/4-57-1557. PERFORMED FPI IAW RD 8/4-57-1557.  APPLIED SURFACE PROTECTION TO ALL REPAIR AREAS IAW RD 8/4-57-1557.  INSTALLED REPAIR ANGLES IAW RD 8/4-57-1557.  FABRICATED REPAIR ANGLE AND FILLER, LOCATED AND DRILLED REPAIR PARTS IAW RD 8/4-57-1557.  PERFORMED FPI IAW RD 8/4-57-1557. APPLIED SURFACE PROTECTION TO ALL REPAIR AREAS IAW RD 8/4-57-1557.  INSTALLED REPAIR ANGLES IAW RD 8/4-57-1557.  CONFIRMED STRUCTURE UNDER REPAIR CRACK FREE REF NTM 51-00-06-910-801 PT 1.  INBD LOWER CORNER OF DE-ICE BOOT REBONDED REF AMM 30-11-76-400-801.
